# SDR SWAA2024110142086

- Difficulty date: September 25, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT COVER LENS AT FWD GALLEY AREA 2024-600316<[01] REPLACED GALLEY 1 EMERGENCY EXIT COVER LENS AT FWD GALLEY AREA I.A.W. B737-800 AMM-33-51-01-960-801 STEP 2 C. (4);[02] CERTIFIED WORK PERFORMED
